American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Panayotis Smyrnelis. The harmonic map problem with mixed boundary conditions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. M. Khludnev. Singular invariant integrals for elastic body with delaminated thin elastic inclusion. Quart. Appl. Math. 72 (2014) 719-730.
Abstract, references, and article information
View Article: PDF

[3] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[5] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information   
View Article: PDF

[6] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information   
View Article: PDF

[7] Eduardo Colorado. Existence results for some systems of coupled fractional nonlinear Schr\"odinger equations. Contemporary Mathematics 595 (2013) 135-150.
Book volume table of contents   
View Article: PDF

[8] Francesca Faraci, Antonio Iannizzotto and Csaba Varga. Multiplicity results for constrained Neumann problems. Contemporary Mathematics 595 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[9] Yutian Lei and Chao Ma. Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012) 541-551. MR 2846322.
Abstract, references, and article information   
View Article: PDF

[10] Denis Bonheure, Ederson Moreira dos Santos and Miguel Ramos. Ground state and non-ground state solutions of some strongly coupled elliptic systems. Trans. Amer. Math. Soc. 364 (2012) 447-491. MR 2833588.
Abstract, references, and article information   
View Article: PDF

[11] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information   
View Article: PDF

[12] Tao Huang and Changyou Wang. Notes on the regularity of harmonic map systems. Proc. Amer. Math. Soc. 138 (2010) 2015-2023. MR 2596037.
Abstract, references, and article information   
View Article: PDF

[13] Benedetta Noris and Miguel Ramos. Existence and bounds of positive solutions for a nonlinear Schrödinger system. Proc. Amer. Math. Soc. 138 (2010) 1681-1692. MR 2587453.
Abstract, references, and article information   
View Article: PDF

[14] Norimichi Hirano. Existence of steady stable solutions for the Ginzburg-Landau equation in a domain with nontrivial topology. Proc. Amer. Math. Soc. 138 (2010) 1701-1710. MR 2587455.
Abstract, references, and article information   
View Article: PDF

[15] Jinyong Chang and Zhaoli Liu. Ground states of nonlinear Schrödinger systems. Proc. Amer. Math. Soc. 138 (2010) 687-693. MR 2557185.
Abstract, references, and article information   
View Article: PDF

[16] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF

[17] Stan Alama, Lia Bronsard and Etienne Sandier. On the shape of interlayer vortices in the Lawrence--Doniach model. Trans. Amer. Math. Soc. 360 (2008) 1-34. MR 2341992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Min-Chun Hong and Bevan Thompson. Stability of the equator map for the Hessian energy. Proc. Amer. Math. Soc. 135 (2007) 3163-3170. MR 2322746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Giles Auchmuty and James C. Alexander. Finite-energy solutions of mixed 3d div-curl systems. Quart. Appl. Math. 64 (2006) 335-357. MR 2243867.
Abstract, references, and article information
View Article: PDF

[20] M. G. Lepchinskii and V. N. Pavlenko. Regular solutions of elliptic boundary-value problems with discontinuous nonlinearities. St. Petersburg Math. J. 17 (2006) 465-475. MR 2167847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Repin. Estimates of deviations from exact solutions for boundary-value problems with incompressibility condition. St. Petersburg Math. J. 16 (2005) 837-862. MR 2106670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giles Auchmuty and James C. Alexander. $L^2$-well-posedness of 3d \textit{div-curl} boundary value problems. Quart. Appl. Math. 63 (2005) 479-508. MR 2169030.
Abstract, references, and article information
View Article: PDF

[23] Miguel Ramos and Jianfu Yang. Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005) 3265-3284. MR 2135746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. G. De Figueiredo and Y. H. Ding. Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003) 2973-2989. MR 1975408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou. Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions. Proc. Amer. Math. Soc. 131 (2003) 2359-2369. MR 1974632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[27] Mu-Tao Wang. On graphic Bernstein type results in higher codimension. Trans. Amer. Math. Soc. 355 (2003) 265-271. MR 1928088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gang Bao and David C. Dobson. On the scattering by a biperiodic structure. Proc. Amer. Math. Soc. 128 (2000) 2715-2723. MR 1694448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Russell M. Brown, Zhongwei Shen and Peter Shi. Regularity of solutions to a contact problem . Trans. Amer. Math. Soc. 350 (1998) 4053-4063. MR 1475678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2